Prof YHN (Yves) Dumont

E-mail: [email protected]

Position: Extra-ordinary Professor
Academic qualifications: Dsc (Hab), PhD in Applied Mathematics 

Research interests: Mathematical Epidemiology, Mathematical Ecology, Numerical Analysis, Plant-Insect interactions, Vector-borne diseases.

NRF Rating: C1

ORCID: Yves Dumont (0000-0003-4817-685X) - ORCID

Publications over the past five years

Journal Articles

Banasiak J, Dumont Y, Yatat Djeumen IV Spreading speeds and traveling waves for monotone systems of impulsive reaction-diffusion equations: Application to tree-grass interactions in fire-prone savannas.  Differential Equations and Dynamical Systems 31(3)(2023), 547-580

Dumont Y,Yatat Djeumen IV Sterile insect technique with accidental releases of sterile females. Impact on mosquito-borne diseases control when viruses are circulating. Mathematical Biosciences 343(2022)

Yatat Djeumen IV, Dumont Y, Doizy A, Couteron P A minimalistic model of vegetation physiognomies in the savanna biome. Ecological Modelling 440(2021) 109381

M Chapwanya, A Matusse, Y Dumont On synergistic co-infection in crop diseases. The case of the Maize Lethal Necrosis Disease. Applied Mathematical Modelling, 90(2021) 912-942

Aronna MS, Dumont Y On Nonlinear Pest/Vector Control via the Sterile Insect Technique: Impact of Residual Fertility. Bulletin of Mathematical Biology 82(2020) 110

Anguelov R, Dumont Y, Djeumen VY Sustainable vector/pest control using the permanent Sterile Insect Technique. Mathematical Methods in the Applied Sciences, Wiley, 2020, Special Issue: BIOMATH 43(18)(2019) 10391-10412

Talaga S, Dejean A, Azémar F, Dumont Y, Leroy C Impacts of biotic and abiotic parameters on immature populations of Aedes aegypti. Journal of Pest Science, Springer Verlag, 93(3)(2020) 941-952

Tapi MD, Bagny-Beilhe L, Dumont Y Miridae control using sex-pheromone traps. Modeling, analysis and simulations. Nonlinear Analysis: Real World Applications 54(2020) 1-22

Ngwa GA, Teboh-Ewungkem MI, Dumont Y, Ouifki R, Banasiak J On a three-stage structured model for the dynamics of malaria transmission with human treatment, adult vector demographics and one aquatic stage. Journal of Theoretical Biology 481(2019) 202-222

Bliman PA, Cardona-Salgadob D, Dumont Y, Vasilieva O Implementation of control strategies for sterile insect techniques. Mathematical Biosciences 314(2019) 43–60

Anguelov R, Bekker R, Dumont Y Bi-stable dynamics of a host-pathogen model Biomath 8(2019) 1-17

Strugarek M, Bossin H, Dumont Y On the use of the sterile insect release technique to reduce or eliminate mosquito populations. Applied Mathematical Modelling 68(2019) 443–470

Yatat Djeumen IV, Tamen AT, Dumont Y, Couteron P A tribute to the use of minimalistic spatially-implicit models of savanna vegetation dynamics to address broad spatial scales in spite of scarce data. Biomath 7(2018) 1-29

Nembot C, Soh PT, ten Hoopen GM, Dumont Y Modeling the temporal evolution of cocoa black pod rot disease caused by Phytophthora megakarya. Math Meth Appl Sci. 41(2018) 8816–8843

Dumont Y, Soulie J-C, Michel F Modeling oil palm pollinator dynamics using deterministic and agent‐based approaches. Applications on fruit set estimates. Some preliminary results. Math Meth Appl Sci. 41(2018) 8545–8564

Tapi D, Beihle B, Bowong S, Dumont Y Models for Miridae, a cocoa insect pest. Application in control strategies. Math Meth Appl Sci. 41(2018) 8673–8696

Chapwanya M, Dumont Y On crop vector-borne diseases. Impact of virus lifespan and contact rate on the traveling-wave speed of infective fronts. Ecological Complexity 34(2018) 119-133

Talaga, S., Dejean, A., Mouza, C., Dumont, Y., Leroy, C., 2018. Larval interference competition between the native Neotropical mosquito Limatus durhamii and the invasive Aedes aegypti improves the fitness of both species. Insect Science, volume 25 (6):1102-107. [Lien éditeur]

Yatat, V., Couteron, P., Dumont, Y., 2018. Spatially explicit modelling of tree–grass interactions in fire-prone savannas: A partial differential equations framework. Ecological Complexity,online : XX-XX. [Lien éditeur]

Anguelov, R., Dufourd, C., Dumont, Y., 2017. Mathematical model for pest–insect control using mating disruption and trapping. Applied Mathematical Modelling , 52 : 437-457. [Lien éditeur]

Anguelov, R., Dufourd, C., Dumont, Y., 2017. Simulations and parameter estimation of a trap-insect model using a finite element approach. Mathematics and Computers in Simulation,133 : 47-75. [Lien éditeur]

Tchuinte Tamen, A., Dumont, Y., Tewa, J. J. , Bowong, S., Couteron, P., 2017. A minimalistic model of tree–grass interactions using impulsive differential equations and non-linear feed-back functions of grass biomass onto fire-induced tree mortality. Mathematics and Computers in Simulation, 133 : 265-297. [Lien éditeur]

Thuilliez, J., Dumont, Y., 2017. Public mosquito abatement : a cluser randomize experiment. World Bank Economic review , (7980) : 1-42. [Lien éditeur]

Yatat, V., Couteron, P., Tewa, J. J. , Bowong, S., Dumont, Y., 2017. An impulsive modelling framework of fire occurrence in a size-structured model of tree–grass interactions for savanna ecosystems. Journal of Mathematical Biology, 74 (6) : 1425-1482. [Lien éditeur]

Dumont, Y., Thuilliez, J., 2016. Human behaviors: A threat to mosquito control?. Mathematical Biosciences, 281 : 9-23. [Lien éditeur]

Tchuinte Tamen, A., Dumont, Y., Tewa, J. J. , Bowong, S., Couteron, P., 2016. Tree-Grass interaction dynamics and Pulsed Fires: mathematical and numerical studies. Applied Mathematical Modelling , 40 (11) : 6165-6197. [Lien éditeur]

Dumont, Y., Paoli, L., 2015. Dynamic contact of a beam against rigid obstacles: Convergence of a velocity-based approximation and numerical results. Nonlinear Analysis: Real World Applications , 22 : 520-536. [Lien éditeur]

Gouagna, L. C., Dehecq, J. S., Fontenille, D., Dumont, Y., Boyer, S., 2015. Seasonal variation in size estimates of Aedes albopictus population based on standard mark–release–recapture experiments in an urban area on Reunion Island. Acta Tropica, 143 : 89-96. [Lien éditeur]

Anguelov, R., Dumont, Y., 2014. BIOMATH 2013. Computers and Mathematics with Applications , 68 (9) : 903-904. [Lien éditeur]

Anguelov, R., Dumont, Y., Lubuma, J. M. S., Shillor, M., 2014. Dynamically consistent nonstandard finite difference schemes for epidemiological Models. Journal of Computational and Applied Mathematics, 255 (1) : 161-182. [Lien éditeur]

Fourcaud, T., Kang, M. Z., Dumont, Y., Guo, Y., 2014. Editorial of the Special Issue of the 4th International Symposium on Plant Growth Modeling, Simulation, Visualization and Applications (PMA’12). Ecological Modelling, 290 : 1-2. Conference associe : , , . [Lien éditeur]

Lebon, A., Mailleret, L., Dumont, Y., Grognard, F., 2014. Direct and apparent compensation in plant–herbivore interactions. Ecological Modelling, 290 : 192-203. Conference associe : , , . [Lien éditeur]

Mathieu, A., Dumont, Y., Chiroleu, F. , Duyck, P.- F., Florès, O., Lebreton, G., Reynaud, B., Quilici, S., 2014. Predicting the altitudinal distribution of an introduced phytophagous insect against an invasive alien plant from laboratory controlled experiments: case of Cibdela janthina (Hymenoptera:Argidae) and Rubus alceifolius (Rosaceae) in La Réunion. BioControl, 59 (4) : 461-471. [Lien éditeur]

Tchuinte Tamen, A., Tewa, J. J. , Couteron, P., Bowong, S., Dumont, Y., 2014. A generic modelling of fire impact in a tree-grass savanna model. Biomath, 3 (2) : 1-18. [Lien éditeur]

Yatat, V., Dumont, Y., Tewa, J. J. , Couteron, P., Bowong, S., 2014. Mathematical analysis of a size structured tree-grass competition model for savanna ecosystems. Biomath, 3 (1) : 1-18

Conference proceedings

Yatat V, Dumont Y FKPP equation with impulses on unbounded domain, in R. Anguelov, M. Lachowicz (Editors), Mathematical Methods and Models in Biosciences, Biomath Forum, Sofia, (2018)

Matusse A, Chapwanya M, Dumont Y. On synergistic co-infection in crop vector-borne diseases. BIOMATH 2021 - International Conference on Mathematical Methods and Models in Biosciences, Jun 2021, Pretoria, South Africa

Yatat Djeumen IV, Dumont Y. Vector-borne diseases control using Sterile Insect Technique with accidental releases of sterile females. BIOMATH 2021 - International Conference on Mathematical Methods and Models in Biosciences, Jun 2021, Pretoria, South Africa.


Chapwanya M, Dumont Y Application of Mathematical Epidemiology to crop vector-borne diseases. The cassava mosaic virus disease case. Miranda I. Teboh-Ewungkem; Gideon Akumah Ngwa. Infectious Diseases and our Planet 7(2021), Mathematics of Planet Earth, 978-3-030-50825-8.


Copyright © University of Pretoria 2024. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences